RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2016, Volume 453, Pages 243–257 (Mi znsl6381)  

This article is cited in 1 scientific paper (total in 1 paper)

On a description of pairs of anti-commuting Hankel matrices

V. N. Chugunov

Institute of Numerical Mathematics, Russian Academy of Sciences, Moscow, Russia

Abstract: A complete description is given of the sets of pairs of anti-commuting Hankel matrices.

Key words and phrases: Toeplitz matrix, Hankel matrix, circulant, skew-circulant, anti-commuting matrices.

Funding Agency Grant Number
Russian Science Foundation 14-11-00806


Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 224:6, 971–981

Bibliographic databases:

UDC: 512.64
Received: 19.09.2016

Citation: V. N. Chugunov, “On a description of pairs of anti-commuting Hankel matrices”, Computational methods and algorithms. Part XXIX, Zap. Nauchn. Sem. POMI, 453, POMI, St. Petersburg, 2016, 243–257; J. Math. Sci. (N. Y.), 224:6 (2017), 971–981

Citation in format AMSBIB
\Bibitem{Chu16}
\by V.~N.~Chugunov
\paper On a~description of pairs of anti-commuting Hankel matrices
\inbook Computational methods and algorithms. Part~XXIX
\serial Zap. Nauchn. Sem. POMI
\yr 2016
\vol 453
\pages 243--257
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6381}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3593990}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2017
\vol 224
\issue 6
\pages 971--981
\crossref{https://doi.org/10.1007/s10958-017-3466-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021305048}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6381
  • http://mi.mathnet.ru/eng/znsl/v453/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Chugunov, Kh. D. Ikramov, “A description of pairs of the quasi-commuting Toeplitz and Hankel matrices”, Num. Anal. Appl., 10:4 (2017), 358–361  mathnet  crossref  crossref  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:74
    Full text:20
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020